| Model Number |
305U29 |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 11 years and 1 month post implant of this 29mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as mild to moderate aortic stenosis (as), with moderate to severe aortic insufficiency (ai).No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b.1: adv evnt/prod prob: b.2: outcome attributed to adverse event b.5: event description medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported subsequently, 1 month and 25 days later, a transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.